MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE 30 ABUTMENT 3.4MM(D) X 3MM(H); DENTAL SCREW

BIOMET 3I CERTAIN LOW PROFILE 30 ABUTMENT 3.4MM(D) X 3MM(H); DENTAL SCREW
Model Number ILPAC3330
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown/not provided.Weight unknown/not provided.
 
Event or Problem Description
Doctor reported the screw fractured and removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).
 
Event or Problem Description
Based in the investigation results, the abutment screw is not fractured.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp-(b)(4).Two low profile abutment gold-tite® retaining screws (lpcgsh x2), one certain® low profile 30° abutment (ilpac3330) and one certain® low profile abutment (ilpc341) were returned for investigation.Visual evaluation of the as returned products identified fractured fragments of the retaining screws on top of the abutments, and the ilpac3330 was fractured as well.Device history record (dhr) review was completed for the subject lot numbers (2017080218, 2017090491 &1211303).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was completed for the subject lot numbers (2017080218, 2017090491 &1211303) and no complaints about nonconforming products were identified.Therefore, based on the available information, device malfunction did occur and the reported ¿screw fracture was confirmed.Additionally, an unreported malfunction (abutment fracture) was also identified during investigation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE 30 ABUTMENT 3.4MM(D) X 3MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10790795
Report Number0001038806-2020-01737
Device Sequence Number19114706
Product Code NHA
UDI-Device Identifier00844868037590
UDI-Public(01)00844868037590(17)220808(10)2017080218(241)ILPAC3330
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/08/2022
Device Model NumberILPAC3330
Device Catalogue NumberILPAC3330
Device Lot Number2017080218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer01/29/2021
03/01/2021
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date02/18/2021
03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1